Previous |  Up |  Next


Title: Problems and remarks on contractibility of curves (English)
Author: Charatonik, J. J.
Language: English
Journal: General topology and its relations to modern analysis and algebra IV
Volume: Part B: Contributed Papers
Issue: 1976
Pages: 72-76
Category: math
MSC: 54-02
MSC: 54F15
MSC: 54F50
idZBL: Zbl 0373.54029
idMR: MR0464197
Date available: 2009-02-12T09:07:57Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_04-1976-2_18.pdf 551.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo